# SDR AALA202509234353

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 67,872 hours, 41,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY DEPLETED. MAINTENANCE REPLACED FWD FLIGHT ATTENDANT FALASH LIGHT BATTERY PER AMM 25-60-00.
